MathSciNet Relay Station
MathSciNet bibliographic data
MR2172652 35L60 (35L45)
Panov, Evgeniy Yu. On kinetic formulation of first-order hyperbolic quasilinear systems. Ukr. Mat. Visn. 1 (2004), no. 4, 548--563; translation in Ukr. Math. Bull. 1 (2004), no. 4, 553–568
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement